MathSciNet Relay Station
MathSciNet bibliographic data
MR1002627 54C05 (54D40)
Shelah, Saharon; Steprāns, J. Nontrivial homeomorphisms of $\beta {\bf N}\sbs {\bf N}$ without the continuum hypothesis. Fund. Math. 132 (1989), no. 2, 135–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement